EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-4011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Synovitis (2094); Osteolysis (2377)
| Date of Event |
09/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant products: (b)(6) - 02-010-03-0240 - logic cr femoral cem, left, sz 4.(b)(6) - 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6) - 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case - usa.This patient is verified left knee on (b)(6) 2017.He had left knee revision (b)(6) 2023 with dr (b)(6).It was reported that approximately 79 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, osteolysis, synovitis.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2023-02532.